Posted by: zena | 2009-11-11

Can Dalacin cause infection?

I was on a trip where we spent large amounts of time driving or flying and bathroom visits were few and far between.

When I came back home, I had a urinary tract infection and also a vaginal infection (which my doctor suspects was caused by the urinary tract infection).
He prescribed cefasyn 500 and Dalacin VC.
This seemd to help, but now, a bit more than a week after I stopped using Dalacin VC, I' m experiencing itching and burning. There is also swelling and redness.
There is some white discharge, but not much.
I also don' t have abdominal pains or any pain inside the vagina.

Side effects listed on Dalacin VC are C albicans. T. Vaginalis overgrowth, symptomatic cervicitis and vulvar irritation.

I haven' t been sexually active since before I received treatment (Dalacin and antibiotics).

Could the Dalacin VC have caused the problem and what do I do now? I read somewhere that ph levels can also play a role. Would lowering my intake of foods that promotes acidity in the body help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

See below.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Fiona | 2010-02-11

I have a similar problem to what you are experiencing now, however I did not have any infections before, i went for routine pap smear and he said i had an internal infection (which i never felt at all) and prescribed dalacin, after using for 3 days i became super sensitive and sore so i stopped, this has continued for nearly 3 weeks now, very irritating since there was nothing wrong before. how are you treating it now?

Reply to Fiona
Posted by: gynaedoc | 2009-11-13

See below.

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.